# SDR DALA2018043002896

- Difficulty date: April 29, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 62,600 hours, 48,979 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Torn
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SLIDE NOTED TO BE TORN.  REPLACED R1 SLIDE PACK.
